default search action
"On multiple coverings of the infinite rectangular grid with balls of ..."
Maria Axenovich (2003)
- Maria Axenovich:
On multiple coverings of the infinite rectangular grid with balls of constant radius. Discret. Math. 268(1-3): 31-48 (2003)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.